About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 692169, 6 pages
http://dx.doi.org/10.1155/2013/692169
Research Article

Restricted -Isometry Properties of Partially Sparse Signal Recovery

Department of Applied Mathematics, Beijing Jiaotong University, Beijing 100044, China

Received 20 January 2013; Revised 3 March 2013; Accepted 5 March 2013

Academic Editor: Binggen Zhang

Copyright © 2013 Haini Bi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haini Bi, Lingchen Kong, and Naihua Xiu, “Restricted -Isometry Properties of Partially Sparse Signal Recovery,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 692169, 6 pages, 2013. doi:10.1155/2013/692169